Schmidt-Martin, D, Armstrong, MJ and Rowe, IA orcid.org/0000-0003-1288-0749 (2017) Transplant-Free Survival Rates After Covered Transjugular Intrahepatic Portosystemic Shunt. Gastroenterology, 153 (3). pp. 869-870. ISSN 0016-5085
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Medicine and Health (Leeds) > Institute of Molecular Medicine (LIMM) (Leeds) > Section of Translational Medicine (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 Aug 2017 13:08 |
Last Modified: | 06 Oct 2017 11:02 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1053/j.gastro.2017.02.051 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:119947 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online